Mentally Off Since Using Test Mix

Started using a test mix ( eth/cyp/dec) about 8 weeks ago and am having mild anxiety which i was not having while running test E. Im on 180mg a week.

Anyone have any info on test mixes or test dec in particular causing issues.

Cheers.

Have some Test E ordered so wont be finishing off this bottle.

Without any blood work to look at, i’d say lower your dose.

I hear the same from some who have used sustanon which has multiple esters, who don’t get these symptoms on single esters like Teste E and C.

Don’t think anyone here can you you anything without knowing some background or having labs pulled.

Are you thinking that by switching esters that will solve the issue? What is the ester causing on its own? Maybe the oil?

Anxiety can be so many things

ran test e for approx 8months with no notable sides at all, no life changes or work changes since changing esters so nothing in my life that should be causing mental issues which ive not had trouble with before.

Dose is the same as it was on Test e. the only variance in my life the past 2 months is the type of Test I am running. I should have my new supply of test e shortly so hopefully in the next 2/3 weeks I can update the thread in regards.